# SDR DALA2025020700980

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N921DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63532
- Aircraft time: 16,993 hours, 6,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0799303) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. R/R LIGHT ASSY PER 737 AMM 33-52 OPS CHECK GOOD.
